# SDR FDEA201801220146

- Difficulty date: January 22, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 70,605 hours, 16,856 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 26094724B
- Part serial: B1568
- Condition: Broken
- Location: Nr 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLT CHECK,  FOUND THE NR 5 BRAKE DISK BROKEN.   REMOVED AND REPLACED THE BRAKE ASSY.  OPS AND LEAK CHECKED NORMAL.
